| Model Number |
DEPTH DEV,2.7/3.5 /4.0MMLO-PRO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 12/13/2023, it was reported by a distributor via (b)(4) that an ar-8943-15 depth device broke on the main body of the gauge.This occurred after use in a case with no patient effect.
Additional Manufacturer Narrative
The complaint allegation is not confirmed due to not returning the device or submitting images for evaluation.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is excessive force used to pry and/or leverage the device.